# SDR DXTA200702142

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N332QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600523
- Aircraft time: 7,126 hours, 5,938 cycles
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMELL OF FUMES FROM OVERHEAD WEMAC VENTS ESPECIALLY WHEN TEMPERATURE CONTROL IS ADJUSTED TO A WARMER SETTING.  [SUP 05-02-07] INSPECTED ENGINES FOR INTERNAL OIL LEAKS. INSPECTED NR 1 ENGINE NR 3 BRG OIL TUBES WHILE ACCOMPLISHING ESVI - NO LEAKS NOTED. BORESCOPED NR 2 ENGINE NR 3 BEARING OIL TUBES - NO OIL LEAKS NOTED. ACCOMPLISHED GROUND RUNS - COULD NOT DUPLCATE SMELL. WORK DONE IAW JT15D-5D MM 3040342R20 DATED 5/12/06
